# SDR IPXA2014122485142

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Detached
- Location: Light Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INTERIOR OVERHEAD PANEL SWITCH PROBLEM WAS ENCOUNTERED BY THE FLIGHT CREW.  SPRING FELL LOOSE FROM SWITCH DURING CLIMB.  R & R EMERGENCY LIGHTS CONTROL PANEL IAW MM 33-51-08-4.  OPS CHECKED NORMAL.
